Let Q(z) be a holomorphic Hecke cusp newform of square-free level and $u_j (z)$ traverse an orthonormal basis of Hecke–Maass cusp forms of full level. Let $1/4 + t_j^2$ be the Laplace eigenvalue of $u_j (z)$. In this paper, we prove that there is a constant $ \gamma ( Q ) $ expressed as a certain Euler product associated to Q such that at least $ \gamma ( Q ) / 11 $ of the Rankin–Selberg special L-values $L (1/2+it_j, Q \otimes u_j)$ for $ t_j \leqslant T$ do not vanish as $T \rightarrow \infty $. Further, we show that the non-vanishing proportion is at least $\gamma ( Q ) \cdot (4\mu -3) / (4\mu +7) $ on the short interval $ |t_j - T| \leqslant T^{\mu } $ for any $3/4< \mu < 1$.
| [1] |
Aggarwal, K., Holowinsky, R., Lin, Y., Qi, Z.: A Bessel delta method and exponential sums for GL(2). Q. J. Math. 71(3), 1143–1168 (2020)
|
| [2] |
Atkin AOL, Lehner J. Hecke operators on $\Gamma _{0}(m)$. Math. Ann., 1970, 185: 134-160.
|
| [3] |
Atkinson, F.V.: The mean value of the zeta-function on the critical line. Proc. Lond. Math. Soc. (2) 47, 174–200 (1941)
|
| [4] |
Balkanova O, Huang B, Södergren A. Non-vanishing of Maass form $L$-functions at the central point. Proc. Am. Math. Soc., 2021, 1492509523.
|
| [5] |
Blomer V. Subconvexity for twisted $L$-functions on $\text{GL}(3)$. Am. J. Math., 2012, 134513851421.
|
| [6] |
Blomer V, Khan R, Young MP. Distribution of mass of holomorphic cusp forms. Duke Math. J., 2013, 1621426092644.
|
| [7] |
Bohr H, Landau E. Sur les zéros de la fonction $\zeta (s)$ de Riemann. C. R. Acad. Sci. Paris, 1914, 158: 106-110
|
| [8] |
Chinta, G., Diaconu, A.: Determination of a $\text{ GL}_3$ cuspform by twists of central $L$-values. Int. Math. Res. Not. 2005(48), 2941–2967 (2005)
|
| [9] |
Deligne, P.: La conjecture de Weil, I. Inst. Hautes Études Sci. Publ. Math. 43, 273–307 (1974)
|
| [10] |
Deshouillers, J.-M. Iwaniec, H.: The nonvanishing of Rankin–Selberg zeta-functions at special points. In: The Selberg Trace Formula and Related Topics (Brunswick, Maine, 1984), Contemp. Math., vol. 53, pp. 51–95. Amer. Math. Soc., Providence (1986)
|
| [11] |
Deshouillers J-M, Iwaniec H, Phillips RS, Sarnak P. Maass cusp forms. Proc. Natl. Acad. Sci. U.S.A., 1985, 821135333534.
|
| [12] |
Ganguly, S., Hoffstein, J., Sengupta, J.: Determining modular forms on $\text{ SL}_2(\mathbb{Z} )$ by central values of convolution $L$-functions. Math. Ann. 345(4), 843–857 (2009)
|
| [13] |
Good A. The square mean of Dirichlet series associated with cusp forms. Mathematika, 1982, 292278295.
|
| [14] |
Heath-Brown, D.R.: The fourth power moment of the Riemann zeta function. Proc. Lond. Math. Soc. (3) 38(3), 385–422 (1979)
|
| [15] |
Hoffsteinm, J., Lockhart, P.: Coefficients of Maass forms and the Siegel zero. Ann. Math. (2) 140(1), 161–181 (1994). (With an appendix by Dorian Goldfeld, Hoffstein and Daniel Lieman)
|
| [16] |
Huxley, M.N.: Area, Lattice Points, and Exponential Sums. London Math. Soc. Monogr. (N.S.), vol. 13. The Clarendon Press, New York (1996)
|
| [17] |
Ivić, A.: On the fourth moment of the Riemann zeta-function. Publ. Inst. Math. (Beograd) (N.S.) 57(71), 101–110 (1995)
|
| [18] |
Ivić, A.: On the error term for the fourth moment of the Riemann zeta-function. J. Lond. Math. Soc. (2) 60(1), 21–32 (1999)
|
| [19] |
Ivić, A., Jutila, M.: On the moments of Hecke series at central points, II. Funct. Approx. Comment. Math. 31, 93–108 (2003)
|
| [20] |
Ivić A, Motohashi Y. On the fourth power moment of the Riemann zeta-function. J. Number Theory, 1995, 5111645.
|
| [21] |
Iwaniec, H.: Small eigenvalues of Laplacian for $\Gamma _0(N)$. Acta Arith. 56(1), 65–82 (1990)
|
| [22] |
Iwaniec H. The spectral growth of automorphic $L$-functions. J. Reine Angew. Math., 1992, 428: 139-159
|
| [23] |
Iwaniec, H.: Topics in Classical Automorphic Forms. Grad. Stud. Math., vol. 17. American Mathematical Society, Providence (1997)
|
| [24] |
Iwaniec, H.: Spectral Methods of Automorphic Forms. Grad. Stud. Math., vol. 53, 2nd edn. American Mathematical Society, Providence (2002)
|
| [25] |
Iwaniec, H., Kowalski, E.: Analytic Number Theory. Amer. Math. Soc. Colloq. Publ., vol. 53. American Mathematical Society, Providence (2004)
|
| [26] |
Iwaniec H, Li X. The orthogonality of Hecke eigenvalues. Compos. Math., 2007, 1433541565.
|
| [27] |
Iwaniec, H., Sarnak, P.: The non-vanishing of central values of automorphic $L$-functions and Landau-Siegel zeros. Israel J. Math. 120(part A), 155–177 (2000)
|
| [28] |
Jutila, M.: On spectral large sieve inequalities. Funct. Approx. Comment. Math., 28, 7–18 (2000)
|
| [29] |
Kiral EM, Petrow I, Young MP. Oscillatory integrals with uniformity in parameters. J. Théor. Nombres Bordeaux, 2019, 311145159.
|
| [30] |
Kowalski E, Michel P. The analytic rank of $J_0(q)$ and zeros of automorphic $L$-functions. Duke Math. J., 1999, 1003503542.
|
| [31] |
Kowalski E, Michel P. A lower bound for the rank of $J_0(q)$. Acta Arith, 2000, 944303343.
|
| [32] |
Kowalski E, Michel P, VanderKam J. Rankin-Selberg $L$-functions in the level aspect. Duke Math. J., 2002, 1141123191.
|
| [33] |
Kuznetsov, N.V.: Petersson’s conjecture for cusp forms of weight zero and Linnik’s conjecture, Sums of Kloosterman sums. Math. USSR-Sbornik 39(3), 299–342 (1981)
|
| [34] |
Li, X.: Bounds for $\text{ GL }(3)\times \text{ GL }(2)$$L$-functions and $\text{ GL }(3)$$L$-functions. Ann. Math. (2) 173(1), 301–336 (2011)
|
| [35] |
Li X. A weighted Weyl law for the modular surface. Int. J. Number Theory, 2011, 71241248.
|
| [36] |
Liu S-C. Determination of $\text{ GL }(3)$ cusp forms by central values of $\text{ GL }(3)\times \text{ GL }(2)$$L$-functions. Int. Math. Res. Not. IMRN, 2010, 20102140254041
|
| [37] |
Liu S-C, Qi Z. Moments of central $L$-values for Maass forms over imaginary quadratic fields. Trans. Am. Math. Soc., 2022, 375533813410
|
| [38] |
Luo W. On the nonvanishing of Rankin-Selberg $L$-functions. Duke Math. J., 1993, 692411425.
|
| [39] |
Luo W. The spectral mean value for linear forms in twisted coefficients of cusp forms. Acta Arith, 1995, 704377391.
|
| [40] |
Luo, W.: Spectral mean-value of automorphic $L$-functions at special points. In: Analytic Number Theory, Vol. 2 (Allerton Park, IL, 1995), Progr. Math., vol. 139, pp. 621–632. Birkhäuser Boston, Boston (1996)
|
| [41] |
Luo W. Special $L$-values of Rankin-Selberg convolutions. Math. Ann., 1999, 3143591600.
|
| [42] |
Luo, W.: Nonvanishing of $L$-values and the Weyl law. Ann. Math. (2) 154(2), 477–502 (2001)
|
| [43] |
Luo W. Refined asymptotics for second spectral moment of Rankin-Selberg $L$-functions at the special points. Int. Math. Res. Not. IMRN, 2012, 20122354575483.
|
| [44] |
Luo W, Ramakrishnan D. Determination of modular forms by twists of critical $L$-values. Invent. Math., 1997, 1302371398.
|
| [45] |
Magnus, W., Oberhettinger, F., Soni, R.P.: Formulas and Theorems for the Special Functions of Mathematical Physics, 3rd enlarged edition. Die Grundlehren der mathematischen Wissenschaften, Band 52. Springer-Verlag New York, Inc., New York (1966)
|
| [46] |
Motohashi, Y.: Spectral Theory of the Riemann Zeta-function. Cambridge Tracts Math., vol. 127. Cambridge University Press, Cambridge (1997)
|
| [47] |
Munshi R. On effective determination of modular forms by twists of critical $L$-values. Math. Ann., 2010, 3474963978.
|
| [48] |
Munshi, R.: The circle method and bounds for $L$-functions—III: $t$-aspect subconvexity for $\text{ GL } (3)$$L$-functions. J. Am. Math. Soc. 28(4), 913–938 (2015)
|
| [49] |
Phillips RS, Sarnak P. On cusp forms for co-finite subgroups of $\text{ PSL }(2,{ {R}})$. Invent. Math., 1985, 802339364.
|
| [50] |
Qi Z. Proof of the strong Ivić conjecture for the cubic moment of Maass-form $L$-functions. Int. Math. Res. Not. IMRN, 2023, 2023221920519236.
|
| [51] |
Qi Z. Subconvexity for $L$-functions on $GL_3$ over number fields. J. Eur. Math. Soc. (JEMS), 2024, 26311131192.
|
| [52] |
Selberg, A.: On the zeros of Riemann’s zeta-function. In: Collected Papers. Vol. I, Contemp. Math., vol. 53, pp. 85–141. Springer, Berlin (1989)
|
| [53] |
Selberg, A.: Harmonic analysis. In: Collected Papers. Vol. I, Contemp. Math., vol. 53, pp. 626–674. Springer, Berlin (1989)
|
| [54] |
Sogge CD. Fourier Integrals in Classical Analysis, Cambridge Tracts in Mathematics, 1993, Cambridge: Cambridge University Press105
|
| [55] |
Titchmarsh, E.C.: The Theory of the Riemann Zeta-Function, 2nd edn. The Clarendon Press, Oxford University Press, New York (1986). (Edited and with a preface by D. R. Heath-Brown)
|
| [56] |
Watson, G.N.: A Treatise on the Theory of Bessel Functions. Cambridge University Press, Cambridge (1944)
|
| [57] |
Whittaker, E.T., Watson, G.N.: A Course of Modern Analysis—An Introduction to the General Theory of Infinite Processes and of Analytic Functions: with an Account of the Principal Transcendental Functions, 4th edn. Cambridge University Press, New York (1962). (Reprinted)
|
| [58] |
Young MP. The second moment of $GL(3)\times GL(2)$$L$-functions at special points. Math. Ann., 2013, 356310051028.
|
| [59] |
Young MP. Weyl-type hybrid subconvexity bounds for twisted $L$-functions and Heegner points on shrinking sets. J. Eur. Math. Soc. (JEMS), 2017, 19515451576.
|
| [60] |
Zavorotnyĭ, N.I.: On the fourth moment of the Riemann zeta function. In: Automorphic Functions and Number Theory, Part I, II (Russian), pp. 69–124a, 254. Akad. Nauk SSSR, Dal$^{\prime }$nevostochn. Otdel., Vladivostok (1989)
|
Funding
National Key R&D Program of China(2022YFA1005300)
Rights & permissions
Peking University